# SDR DALA14005995642

- Difficulty date: January 29, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,361 hours, 20,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 18L, 21R, 5R INOPERATIVE.   REPLACED LAMPS ROW 5R, CHECKED GOOD. EMERGENCY EXIT LIGHTS ABOVE ROW 18L AND 21R.   REMOVED (M732) EMERGENCY LIGHT CHARGER & BATTERY.  R & R BATTERY PACK IAW AMM 33-51. CHECKED GOOD.  OK FOR SERVICE.
